RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 239, Number 2, Pages 261–264 (Mi dan41579)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Approximation properties of arbitrary sets in Banach spaces

S. V. Konyagin

Lomonosov Moscow State University

Full text: PDF file (476 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88
Presented: S. M. Nikol'skii
Received: 10.11.1977

Citation: S. V. Konyagin, “Approximation properties of arbitrary sets in Banach spaces”, Dokl. Akad. Nauk SSSR, 239:2 (1978), 261–264

Citation in format AMSBIB
\Bibitem{Kon78}
\by S.~V.~Konyagin
\paper Approximation properties of arbitrary sets in Banach spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 239
\issue 2
\pages 261--264
\mathnet{http://mi.mathnet.ru/dan41579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0493113}
\zmath{https://zbmath.org/?q=an:0412.41021}


Linking options:
  • http://mi.mathnet.ru/eng/dan41579
  • http://mi.mathnet.ru/eng/dan/v239/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:9
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019